# SDR SWIA200616884

- Difficulty date: February 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 9,459 hours, 7,970 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BATT RIB IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED DOUBLERS INBOARD AND OUTBOARD RIGHT SIDE AS PER REO 601R-57-51-046.
